Titre : Mathematical models for dispersive electromagnetic waves: An overview
Année : 2017
Type : article (revue avec comité de lecture)
Auteurs : M. Cassier, P. Joly, M. Kachanovska
Résumé : In this work, we investigate mathematical models for electromagnetic wave propagation in dispersive isotropic media. We emphasize the link between physical requirements and mathematical properties of the models. A particular attention is devoted to the notion of non-dissipativity and passivity. We consider successively the case of so-called local media and general passive media. The models are studied through energy techniques, spectral theory and dispersion analysis of plane waves. For making the article self-contained, we provide in appendix some useful mathematical background.
Thèmes :
Référence : Computers and Mathematics with Applications - Elsevier - vol. 74 (11) (pp 2792-2830 )